# SDR 20000619SH026

- Difficulty date: April 30, 2000
- Submitted: June 19, 2000
- Operation: General aviation
- Aircraft: N3095C
- Make and model: Beech K35
- Aircraft serial: D5774
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Roll Pin
- Part number: 520220940625
- Condition: Missing
- Location: Fuel Sel Valve
- Part time: 3,600 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL STARVATION, OFF AIRPORT LANDING.  PILOT REPORTED THAT WHEN HE SWITCHED TANKS HE DID NOT FEEL POSITIVE DETENT.  APPROX 12 MINUTES LATER, ENGINE QUIT.  AGAIN ATTEMPTED TO SWITCH TANKS AND SELECTOR HANDLE CAME DETACHED FROM SELECTOR VALVE SHAFT.  EMERG LANDING MADE AND ON ROLL-OUT, ACFT STRUCK A FENCE CAUSING NOSE GEAR COLLAPSE, HEAVY DAMAGE TO ACFT.   INVEST REVEALED THE ROLL PINS WERE MISSING FROM FUEL SELECTOR VALVE SHAFT, UPPER AND LOWER.  SUBMITTER STATED SAFETY WIRING THROUGH ROLL PIN AND SHAFT WOULD HAVE ELIMINATED DEFECT.  (X)
